Vol 22, No 4 (2014)

Table of Contents


Finitely $t$-valuative domains PDF
Gyu Whan Chang 591-598
Saturation assumptions for a 1d convection-diffusion model PDF
Hongchul Kim, Seon-Gyu Kim 599-609
Insertion-of-Factors-Property with factors nilpotents PDF
Juncheol Han, Yui-yun Jung, Yang Lee, hyo jin Sung 611-619
Dynamical bifurcation of the one-dimensional convective Cahn-Hilliard equation PDF
Yuncherl Choi 621-632
At least two solutions for the semilinear biharmonic boundary value problem PDF
Tacksun Jung, Q-Heung Choi 633-644
A classification of the second order projection methods to solve the Navier-Stokes equations PDF
Jae-Hong Pyo 645-658
Fuzzy algebra homomorphisms and fuzzy derivations PDF
Jung-Rye Lee 659-670
Statistical convergence for General Beta Operators PDF
Naokant Deo, Mehmet Ali Ozarslan, Neha Bhardwaj 671-681
Redefined fuzzy congruences on semigroups PDF
Inheung Chon 683-691
A study on the category of normal fuzzy hypergroups PDF
Igsung Kim 693-698
Starlikeness of q−differential operator involving quantum calculus PDF
Ibtisam Aldawish, Maslina Darus 699-709
Absolute continuity of the representing measures of the hypergeometric translation operators attached to the root systems of type B2 and C2 PDF
Khalifa Trimeche 711-723
The classification of self-orthogonal codes over $\mathbb Z_{p^2}$ of lengths $\leq$ 3 PDF
Whan-hyuk Choi, Kwang Ho Kim, Sook Young Park 725-742

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr